Document Open Access Logo

Stable Models of Formulas with Generalized Quantifiers (Preliminary Report)

Authors Joohyung Lee, Yunsong Meng



PDF
Thumbnail PDF

File

LIPIcs.ICLP.2012.61.pdf
  • Filesize: 0.49 MB
  • 11 pages

Document Identifiers

Author Details

Joohyung Lee
Yunsong Meng

Cite AsGet BibTex

Joohyung Lee and Yunsong Meng. Stable Models of Formulas with Generalized Quantifiers (Preliminary Report). In Technical Communications of the 28th International Conference on Logic Programming (ICLP'12). Leibniz International Proceedings in Informatics (LIPIcs), Volume 17, pp. 61-71, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2012)
https://doi.org/10.4230/LIPIcs.ICLP.2012.61

Abstract

Applications of answer set programming motivated various extensions of the stable model semantics, for instance, to allow aggregates or to facilitate interface with external ontology descriptions. We present a uniform, reductive view on these extensions by viewing them as special cases of formulas with generalized quantifiers. This is done by extending the first-order stable model semantics by Ferraris, Lee and Lifschitz to account for generalized quantifiers and then by reducing the individual extensions to this formalism.
Keywords
  • answer set programming
  • stable model semantics
  • generalized quantifiers

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail